MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS COMPURECORD PERI-OPERATIVE ANESTHESIOLOGY INFORMATION SYSTEM; GAS-MACHINE, ANESTHESIA

PHILIPS MEDICAL SYSTEMS COMPURECORD PERI-OPERATIVE ANESTHESIOLOGY INFORMATION SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 866334
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that compurecord data was incorrect.Recent findings that a software defect is the root cause of the incorrect compurecord data.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.
 
Additional Manufacturer Narrative
The issue has been resolved and the device remains on site and in use.A health hazard evaluation (hhe) was performed and concludes the following: compurecord interfacing engine has a decoding defect that causes data received from approved devices to be missing or incorrect.This data is missing or incorrect to the user.The potential hazardous situations identified due to this defect include a hazard for delayed patient treatment due to missing data or incorrect data out of bounds and a hazard for incorrect patient treatment due to incorrect data.Based on conclusion of hhe the risks are acceptable and it has been determined that this event is no longer reportable.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
COMPURECORD PERI-OPERATIVE ANESTHESIOLOGY INFORMATION SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10643833
Report Number1218950-2020-05927
Device Sequence Number19606532
Product Code BSZ
UDI-Device Identifier00884838044487
UDI-Public(01)00884838044487
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K083413
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866334
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;